# SDR 9704139860

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL EMANATEING FROM OUTBOARD FITTING LEFT HAND SIDE, FS 83.  REPAIRED PER EA 99-112097.
